# SDR DHL2001803536

- Difficulty date: June 18, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK, RT WING TO FUSELAGE UPPER FAIRING SHOWS 1 INCH BREAK AT STA 834.
